MathSciNet Relay Station
MathSciNet bibliographic data
MR2376864 (2008m:26002) 26A15 (15A03 46E99)
Aizpuru, A.; Pérez-Eslava, C.; García-Pacheco, F. J.; Seoane-Sepúlveda, J. B. Lineability and coneability of discontinuous functions on $\Bbb R$. Publ. Math. Debrecen 72 (2008), no. 1-2, 129–139.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement